Jump to content

I managed to get lamictal from a pharmacy here in Brazil


Recommended Posts

So I got desperate and I went to a pharmacy here in Brazil and pretended I had epilepsy and I ran out of my medication and they let me pay for it and I get it tomorrow! Haha ....but now I'm fuking scared to try it, but I know i have to try a medication at the same time...

I'm thinking I will take half of the 25mg judt to try it for any severe reaction and if all goes well I will increase to 25mg after a few days or so

Hopefully this doesn't fuk me up even more !!!

  • Upvote 1
Link to comment
Share on other sites

Missjess, please do share your experiences with Lamicatal - I'm definitely looking for something to help me as well as for the past few days I've literally felt as though I've been on LSD or something, lol. Very intense visuals that are distracting me from my work and so forth. Just trying to hold out until my neuro-psychiatrist appointment. That being said, my tampering with ketosis has proven to be useful, even in decreasing visuals and DP/DR, I'll leave that for another thread, though.

 

I'm sure someone will touch upon their experiences with Lamictal.

 

If you haven't taken it yet, I'd recommend maybe even using less at first to rule out adverse reactions, but that's probably just me and my anxious state of being that makes me extra conservative with everything. 

Link to comment
Share on other sites

Think about it, missjess. You wouldn't have the same reactions to several completely different medications. I'm not saying that your brain is not "damaged" in some way, I'm just saying that sometimes our expectations and psychological reactions strongly influence the way we react to medications :)

 

For instance, panic attacks can make health anxiety sufferers feel like they are having strong adverse reactions to medications, to the point that it genuinely feels as if they're dying.

Link to comment
Share on other sites

This is my first medication I'm trying tho...I haven't had 7..

Oh, this statement led me to believe otherwise:

whenever I take a drug the front of my brain starts hurting

By the way, didn't you also take JDTic at the very least?

-------

 

I understand what ur saying but hppd has made me paranoid about trying anything

I feel much the same way.

Link to comment
Share on other sites

Yes I did try jdtic ...but I think that chemical was just fuked and not necessarily my brain...a few other ppl had a similar reaction to me who did not have hppd

Oh by the way I had my second dose of lamictal about an hour ago and so far so good

Link to comment
Share on other sites

I've been using lamictal for the past 6 months. started with 25mgs, now at 200mgs. I guess you have read about it in my intro post..?

Here in Turkey it can be bought easily without a prescription, but I have one anyways...

Lamictal has been the best medication for me so far. It helped with my depression a lot more than SSRI/SNRIs, and reduced the hppd symptoms to almost zero. (now that I've also started wellbutrin for some other reasons, I started experiencing mild visual symptoms again... I guess I'll be quiting it, and just move on with lamictal)

 

Actually my story with lamictal started when I went to this particular shrink at a moment of panic because of cymbalta withdrawal... After listening to my history and depressive and unknown visual symptoms, she suggested instead of quitting cymbalta cold turkey, I should taper it slowly while using a milder / easier to quit medication... like lamictal.

 

About the dosing...

I started by taking half of a 25mg tablet for a week. then a whole 25mg for another week. then continued increasing it by 25mgs weekly until I reached 100mgs. At that point my hppd symptoms were gone...

After that, I used 100mgs for a month, then 150 for another month, and I started tapering off cymbalta. 150mgs were going well for me, but I increased it to 200mgs myself during cymbalta withdrawal (which was like hell).

 

I didn't have any adverse reactions. I guess the most serious side effect is the deadly rash, which normally doesn't happen while dosing up slowly. But if you experience any kind of skin conditions during the course, you probably should stop taking it.

 

Btw, last week I talked to my shrink about hppd and how lamictal helped me with it. she was confused, as she doesn't know much about hallucinogens and has never heard of hppd before... She believes that my visual symptoms could be the result of a psychosis linked to my drug use, rather than some sort of brain damage, and lamictal may have treated the psychosis. I don't think so though...

 

 

Oh, and I still couldn't find a way to avoid the horrible taste. Some say that taking it with milk helps, but I don't like milk either :)

Link to comment
Share on other sites

Ohh thanks for sharing leelala !! This gives me some hope !!

I will continue to take lamictal...I too started on half a 25mg tablet and it has been kinda great for depression and low mood and I agree it works better then a fuking anti depressant

I hope I get similar results to u!!! I rlly fuking do...

I'm gonna read ur intro post now :)

Xxx

Link to comment
Share on other sites

Hi everyone

I upped my dose by a quarter today (so almost at 25mg) I was fine in the morning and all day but now in the evening I noticed my visuals went a bit funny like they got agitated....shud I stop the lamictal? Or has anyone else gotten worse before better?

I rlly don't wana cause my visuals to get fuked up! It was ok on 12.5mg but now it seems to have gotten worse ....shud I keep going ?

Link to comment
Share on other sites

Yeh I already know about the rash...when I started on 12.5mg I got a few red spots over my body but they went away after a few days...but now just moving up a quarter the side effects r so bad I don't think I can continue with this drug I very may well be allergic to it.

:( shud I try keppra? The side effects look awfull for that too

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.